| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their device would not complete its boot up cycle during initial power on and had powered off unexpectedly.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker technician evaluated the customer's device and was unable to duplicate the reported issue.After replacing the system and power pcb assembly as a preventative measure, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.The removed parts were further evaluated by stryker product analysis center(pac).It was determined that the cause of the reported issue was due to an inoperable crystal , y1, on the single board computer of the system pcb.
Event or Problem Description